# SDR YENA2024011600046

- Difficulty date: January 15, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N334JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 446
- Aircraft time: 30,522 hours, 20,603 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / FWD FUSELAGE / UPPER SKIN ABOVE WINDSHIELD FRAME BTWN STGR 4R-5R / MISDRILLED HOLES - PERMANENT REPAIR (CONSIDERED A MAJOR REPAIR)
